Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Lower back pain and abdominal pain. Why am I bleeding clots?

hi i have just stopped the pill and never had my period for just over a month it started yesterday but i was experencing extreme lower back pain and on sunday extreme pain in my lower abdimin then my period came monday (yesterday) today it is so heavy and i have huge clots and the blood is a very dark red is it possible im misscarring if i was pregnant and didnt know??
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Ther is no chance of a pregnancy since you were on OC pills The excessive pain abdomen and bleeding may be due to your delayed periods You have congestive dysmenorrhoea which may be a sign of some uterine problems Better see your gynae and do a sonogram to rule out pelvic pathology Meanwhile you can take some antispasmodic for relief of pain and drug to reduce bleeding When bleeding is heavy then only clots occur Usually menstrual blood doesnt clot
Answered: Mon, 28 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor